Jump to content

Kim28

Member Since 10 Nov 2013
Offline Last Active Nov 11 2014 01:27 PM

Posts I've Made

In Topic: Low Dose Accutane Log (60Mg/week)

11 November 2014 - 01:21 PM

Have you tried BP or anything else yet? It's working well for me, but I know it can be irritating. I just use a tiny bit in my moisturizer and that helps my skin not get irritated. Tazorac is supposed to be really good, but I've never tried it as retinoids are generally not my friends.

I really hope you find your happy place soon. Maybe going off the tane and trying something else is a good idea.

Let me know how it goes.


In Topic: Kim's Log

11 November 2014 - 01:17 PM

Almost 6 months post tane and still doing great.

I am still using 2.5 % BP twice a day - a pea sized amount mixed into my moisturizer morning and night. I don't use any other acne products, just wash with a gentle cleanser, put on the BP moisturizer combo and done.

I am also still on Diane, an anti-androgen pill because going off it was what landed me back on accutane, so not playing that game again until I have to - hoping that is still quite a few years away.

This time last year was really bad for me. What a difference a year makes, lol.

smile.png


In Topic: Documenting My First Nerve Racking Accutane Journey

28 October 2014 - 08:44 PM

Hello. I live in Canada and have been on Epuris. Just wanted to say that you CAN get aquaphor here. You couldn't for a long time, but they carry it at shoppers drug mart now. Do you live near one? You should check!

Best of luck with your course.


In Topic: Accutane + Hormones

13 October 2014 - 11:34 AM

Many people on Accutane experience a breakout during the first and second month - commonly referred to as an "IB" (initial breakout). It is unlikely that this particular breakout has anything to do with hormones. The doctor who prescribed you Accutane should have prepared you for this. While some lucky people clear up right away on Accutane, the vast majority experience a breakout in month 1 and 2, and start to clear in month 3 and 4. The supplements probably won't hurt, but they probably won't help either. You just have to get through it.

Best of luck.


In Topic: Quitting Accutane ....need Advice

09 October 2014 - 03:00 PM

You re so far into your course, I really think quitting now is not the best idea. The idea of natural products is very nice, but very few people have much success and you might make your situation worse. If you are 4 months in at 60 mg, you can't have that much more to go. I know it's frustrating, but it will be worth it. It is not unusual to not see improvement until around 4 months.

Try to hang in there. You can do this, and at the end you will be glad you did.